# SDR HALA2010010600008

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 26,087 hours, 5,014 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FD WOULD NOT GO TO TO/TO/FD (FMA) WHEN IRS'S ALIGNED AP LIGHTS LOC & APP ON.  RESET LT & RT MODE CONT PNL C/B'S.  OPS CHECK OK IAW MM 34-22-03 & MCDP GND TEST 30 LMP STATUS TO REMAIN IN "LAND 3" MODE.
